# SDR CALA0200550

- Difficulty date: November 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 19,124 hours, 2,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R-4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LOWER CORNER OF R-4 DOOR SKIN DENTED. THE SKIN WAS REPAIRED IAW SRM 52-10-01, REPAIR 8, FIGURE 202.
